# SDR PNSA980304

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Locked
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB.  DEPRESSURIZED RETURNED TO ANC, LANDING WAS UNEVENTFUL.  FOUND CARGO DOOR HANDLE NOT FULLY IN CLOSED DETENT.  DOOR SECURED, NEXT FLIGHT OK.
